# SDR SIMA20130812003

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 24,244 hours, 20,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 14540066401
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND CROSSBEAM SUPPORT IN THE NOSE WHEELWELL CRACKED.  R & R CROSSBEAM IAW SRM 51-40-02.
